# SDR AALA20090806LGA01

- Difficulty date: August 6, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N9407R
- Make and model: Doug DC-9-83
- Aircraft serial: 49400
- Aircraft time: 60,121 hours, 30,090 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Part serial: 29397
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHTS ROW 7, 8, 9 INOPERATIVE.  REPLACED BATTERY PACK AT OVERHEAD BIN 8DEF.  OPS CHECK NORMAL.
